# SDR IXXA0500169S

- Difficulty date: January 21, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND AIR START ENCLOSURE GOUGED AND CRACKED.  REMOVED FASTENERS, INNER AND OUTER DOUBLER.  FABRICATED INNER AND OUTER DOUBLER.  LOCATED, DRILLED, TREATED PRIMED, AND INSTALLED NEW INNER AND OUTER DOUBLER IAW DAC DRAWING 5614438, DC8 SRM 53-3-1, AND 51-1-8
